# SDR UPS07M51345

- Difficulty date: November 13, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER FUEL TANK STRINGER NR 11 END SUSPECT CRACKED.  HFEC INSP C/O AT STR NR 11, FOUND CRACK OF APPROX 5" LENGTH.  STR NR 11 SPLICE END AND LOCK FASTENER AT REPAIR AREA REMOVED.  CRACK AT LT WING STR NR 11 SLOT OUT PER SRM 57-20-00 FIG 10VIR35.  HFEC INSP C/O ON SLOT OUT AREA AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES FAB, HEAT TREATED, PAINTED AND REPROTECTED.  REPAIR ANGLES INSTALLED AND CAP SEALING C/O ON REPAIR AREA. LEAK CK SATIS.
